# SDR QMLA2018052118061

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N511SL
- Make and model: Agusta A119
- Aircraft serial: 14028
- Aircraft time: 3,163 hours, 12,780 cycles
- Engine: Pwa PT6*
- Engine time: 2,237 hours, 6,303 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 109044006105
- Part serial: H52454
- Condition: Damaged
- Location: T/R Gear Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVING THE TAIL ROTOR GEARBOX COWLING TO PERFORM AN INSPECTION,  NOTED DAMAGE TO THE GEARBOX CASE CAUSED BY IMPROPER HARDWARE LOCATION. DAMAGE WAS NOTED TO BE 3.34MM DEEP.
